# SDR DHLA200800108

- Difficulty date: September 30, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 311701
- Part serial: 13244
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PRE-DEPARTURE CHECK, EMERGENCY LIGHT OVER R1 DOOR INOPERATIVE, ACFT GROUNDED.  R&R POWER SUPPLY IAW MM 33-51-14. OPS CHECKED OK IAW 33-51-00.
